# SDR UPS04441709

- Difficulty date: January 3, 2004
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 91,214 hours, 22,751 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: 177PH0125IN
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, NR 1 PYLON I/B AFT LOWER SPAR WEB FOUND CRACKED JUST AFT OF REAR ENGINE MOUNT BULKHEAD.  NR 1 PYLON LOWER SPAR WEB I/B EDGE AREA REPAIRED AS PER SRM 54-10-03 FIG 23.
